13th April 19:35
Vegitation broke off?
Looking to help a friend/neighbor, and was hoping someone could point
me in the right direction.
A few years back, my neighbor was diagnosed with Lupus. It was under
control using prednisone <sp?>. A few years ago, she was also
diagnosed with something called anticardio lipen syndrome? Perhaps I
have the term incorrect, but that's what she calls it. It's being
treated with ***iden <sp?> to keep her blood less thick (my non
technical understanding obvioulsy) She has something called a
vegitation on one of her heart valves. Also, about a year to a year an
a half ago, she apparently had a stroke or something similar. She lost
vision in her left eye, but only partially. She described it as if you
had a television screen, and you lost the top half of the screen. The
bottom half looked fine, but the top half was black/blank.
Recently she has had what she described as a fluttering in her heart.
I joked that perhaps she was in love, but that's the best she could
describe. Also, like feeling a rush of adernaline. She gets these
symptoms while at rest, in bed. Her heart then races, causing concern.
Her doctor had her wear a heart monitor, and she was told to press a
button to record each flutter or whatever event that gave her concern.
Her doc called today, and told her that a piece of the vegitation from
her heart has come loose, causing the racing of her heart. She's going
to have to see a cardiologist on Monday.
Are there any questions or items she should ask her doctor, and what
are the treatment options (she's afraid it's open heart surgery -
she's 35 years old)
So between the Lupus, anticardo lipen and now this she is utterly
devastated and looking for all her options.
Any help would be appreciated.